Recall of Losartan Potassium Tablets
On January 3, 2019, the manufacturer (Torrent Pharmaceuticals Limited) of losartan potassium tablets recalled certain lots of the product. Losartan potassium is a drug used to treat high blood pressure and heart failure.
A maker of losartan potassium is recalling this medicine because they may have small amounts of an ingredient which could cause cancer. To date, no harmful side effects have been reported due to this recall. Below is a list of medicines and the maker involved in the recall.
|Losartan Potassium||Torrent Pharmaceuticals Limited|
What should you do?
- Step 1: Look for the medicine and maker’s name on your prescription bottle label.
- Step 2: Contact your pharmacy or doctor if you see the medicine and a maker listed above. If you can’t find the information on the bottle, contact your pharmacy.
- Step 3: Talk to your pharmacist or doctor about your treatment options. Do not stop taking the medicine without talking to your doctor.
We want to make sure you have the information you need to take care of your health. Go to www.fda.gov/drugs/drug-safety-and-availability/recalls-angiotensin-ii-receptor-blockers-arbs-including-valsartan-losartan-and-irbesartan for more information on Losartan Potassium. You can also call the U.S. Food & Drug Administration (FDA) toll free at 1-888-INFO-FDA (1-888-463-6332) or the Horizon NJ Health Pharmacy Help Desk at 1-800-682-9094 (TTY 711) x81016.